Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2011, 9:02 AM CDT for McLean County, Sheridan County, North Dakota. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2011, 9:02 AM CDT (14:02 UTC)
- Expired
- Jul 16, 2011, 9:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McLean County, ND, Sheridan County, ND
The radar
The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 2.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 894 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS53 KBIS 161402
SVRBIS
NDC055-083-161445-
/O.NEW.KBIS.SV.W.0132.110716T1402Z-110716T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
902 AM CDT SAT JUL 16 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 945 AM CDT
* AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTHEAST OF WASHBURN...OR 37 MILES NORTH
OF BISMARCK...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MERCER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4741 10107 4762 10055 4735 10038 4733 10053
4732 10074 4729 10075 4726 10099
TIME...MOT...LOC 1402Z 251DEG 35KT 4735 10090
WIND...HAIL <50MPH 1.00IN
$$
HAMILTON2 follow-up statements
260 WWUS53 KBIS 161430 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 930 AM CDT SAT JUL 16 2011 NDC055-161440- /O.CAN.KBIS.SV.W.0132.000000T0000Z-110716T1445Z/ MCLEAN ND- 930 AM CDT SAT JUL 16 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4753 10066 4759 10053 4735 10038 4733 10066 TIME...MOT...LOC 1430Z 251DEG 35KT 4744 10052 $$ NDC083-161445- /O.CON.KBIS.SV.W.0132.000000T0000Z-110716T1445Z/ SHERIDAN ND- 930 AM CDT SAT JUL 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SHERIDAN COUNTY UNTIL 945 AM CDT... AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF MCCLUSKY...OR 44 MILES NORTH OF BISMARCK...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN SHERIDAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4753 10066 4759 10053 4735 10038 4733 10066 TIME...MOT...LOC 1430Z 251DEG 35KT 4744 10052 WIND...HAIL <50MPH 1.00IN $$ VINING
916 WWUS53 KBIS 161443 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 943 AM CDT SAT JUL 16 2011 NDC083-161453- /O.EXP.KBIS.SV.W.0132.000000T0000Z-110716T1445Z/ SHERIDAN ND- 943 AM CDT SAT JUL 16 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHERIDAN COUNTY WILL EXPIRE AT 945 AM CDT/845 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4753 10066 4759 10053 4735 10038 4733 10066 TIME...MOT...LOC 1443Z 251DEG 35KT 4748 10034 $$ VINING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 5:03 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 16, 5:03 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 503 AM CDT SAT JUL 16 2011 .SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON... MAIN HIGHLIGHTS IN THE SHORT TERM PERIOD WILL CONTINUE TO BE CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND HOT AND HUMID WEATHER CONDITIONS. A MODEL BLEND WILL SUFFICE...BUT DID LEAN AWAY FROM THE GFS/EC DEPICTIONS OF PRECIP CHANCES/QPF PLACEMENT. CURRENTLY...SOUTHWEST FLOW ALOFT REMAINS OVER THE NORTHERN PLAINS LEADING TO ANOTHER NIGHT OF NOCTURNAL CONVECTION. STORMS CONTINUE TO BE MARGINALLY SEVERE THANKS TO UPPER LEVEL SUPPORT VIA THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK...AND MID LEVEL SUPPORT ON THE NOSE OF A LLJ. THIS ACTIVITY LOOKS TO BE MAINTAINED TILL AROUND AND SHORTLY AFTER 12Z WHEN FORCING STARTS TO DIMINISH. LOTS OF UNCERTAINTY AS TO THUNDERSTORM CHANCES LATER TODAY INTO THIS EVENING. MODELS DEPICT A RATHER STRONG CAPPING INVERSION HOLDING THROUGHOUT TODAY FOR MOST PLACES. THE EXCEPTION LOOKS TO BE AROUND THE DEVILS LAKE BASIN AREA AS WELL AS ACROSS FAR SOUTH CENTRAL CANADA WHERE THE CAP IS WEAKER AND WHERE MODELS SUGGEST A MID LEVEL S/WV IMPULSE WILL TRACK. THE GFS AND ECMWF BOTH DEVELOP PRECIP ACROSS MOST OF MY CENTRAL COUNTIES ALONG THE SFC TROUGH. THINK THE BETTER CHANCES WILL BE OVER MY NORTHEAST AND EAST CENTRAL...CLOSER TO WHERE THE 4KM WRF AND NAM INDICATE POSSIBLE CONVECTION. WILL MENTION THE POSSIBILITY OF SEVERE STORMS. THE OTHER HIGHLIGHT FOR TODAY WILL BE THE VERY WARM TEMPERATURES COMBINED WITH SFC DEWPOINT TEMPS IN THE 60S TO MID 70S. RESULTANT HEAT INDEX VALUES WILL BE OPPRESSIVE TO SAY THE LEAST ACROSS MY CENTRAL COUNTIES. NOT AS WARM OR MOIST WEST ON THE BACKSIDE OF THE TROUGH BUT STILL MUGGY. STILL THINK THE HIGHER DAYTIME TEMPS WILL BE ALONG THE SFC TROUGH AXIS WHERE WE MAY SEE SOME BETTER SOUTH TO SOUTHWESTERLY MIXING WINDS. THIS IS WHERE I PAINTED MID/UPPER 90S. DO NOT THINK WE WILL SEE 100 GIVEN THE HIGH HUMIDITY...BUT CANNOT RULE IT OUT ENTIRELY EITHER IF WE ARE ABLE TO MIX DOWN DRIER AIR ALOFT. CONTINUED WARM AND MUGGY TONIGHT...BUT UNLIKE THE LAST TWO NIGHTS THE CHANCES FOR NOCTURNAL THUNDERSTORMS WILL BE LITTLE TO NONE THANKS TO THE LACK OF A NOCTURNAL LLJ AND WEAKER SUPPORT ALOFT. WARM FRONT SETTLES NEAR THE ND/SD BORDER AREA FOR SUNDAY...KEEPING THE HOTTER TEMPERATURES SUNDAY AFTERNOON/EARLY EVENING MORE OVER MY SOUTHERN COUNTIES. LOWERED TEMPS NORTH AND MAINTAINED MID/UPPER 90S SOUTH. MOIST EASTERLY FLOW WILL CONTRIBUTE TO WIDESPREAD DEWPOINTS IN THE 70S FOR ALL BUT THE FAR NORTH AND WEST. HEAT INDEX VALUES SUNDAY LOOK TO BE HIGHER SOUTH CENTRAL AND SOUTHEAST THAN TODAY...AS WELL AS SOUTHWEST. LATER SHIFTS WILL NEED TO CONSIDER ADDING PARTS OF SOUTHWESTERN NORTH DAKOTA INTO THE EXCESSIVE HEAT WARNING OR INTRODUCE A HEAT ADVISORY. CHANCES FOR THUNDERSTORMS SUNDAY DAYTIME WILL BE MINIMAL WITH THE UPPER LEVEL RIDGE BUILDING FARTHER NORTH RESULTING IN A STRONG CAP. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... OVERALL WEATHER PATTERN REMAINS ABOUT THE SAME WITH THE SUBTROPICAL RIDGE ANCHORED OVER THE CENTRAL PLAINS. PRECIPITATION CHANCES WILL AVERAGE ONLY IN THE SLIGHT CHANCE CATEGORY MONDAY AND TUESDAY WITH MODELS CONTINUING TO DEPICT THE RIDGE FARTHER TO THE NORTH RESULTING IN A STRONG CAPPING INVERSION PERSISTING OVER THE DAKOTAS. THIS WILL ALSO CAUSE HOT AND MUGGY CONDITIONS TO CONTINUE THROUGH TUESDAY. BY MID WEEK A POTENT UPPER LEVEL S/WV TROUGH WILL EJECT EAST-NORTHEAST ACROSS THE ROCKIES AND INTO SOUTH CENTRAL CANADA...PUSHING THE RIDGE FARTHER SOUTH FINALLY ALLOWING DRY SURFACE HIGH PRESSURE TO BUILD EAST INTO THE REGION. THE PATTERN THEN TRIES TO REESTABLISH BACK TO OUR CURRENT FLOW. && .AVIATION... CURRENTLY...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE WEST NEAR KISN/KMOT/KDIK. WITHIN THESE STORMS...EXPECT MVFR CEILINGS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND WINDS GUSTING UP TO 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL POSSIBLY AFFECT KBIS BY 12 UTC. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE PERIOD...EXCEPT FOR MVFR CEILINGS IN SHOWERS AND THUNDERSTORMS...AS WELL AS SOME PERIODS OF MVFR/IFR POSSIBLY AT KJMS/KBIS...WHERE SCATTERED FOG MAY DEVELOP. THUNDERSTORMS MAY REDEVELOP LATER IN THE PERIOD...AFTER 18 UTC...BUT THERE IS HIGH UNCERTAINTY TO WHETHER OR NOT REDEVELOPMENT OCCURS. && .BIS WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ TUESDAY FOR NDZ011>013-019>023-025- 034>037-042-045>048-050-051. && SHORT TERM...NH LONG TERM....NH AVIATION...LTH
Hazardous weather outlook, Jul 16, 4:21 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 421 AM CDT SAT JUL 16 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 421 AM CDT SAT JUL 16 2011 /321 AM MDT SAT JUL 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF WEST AND CENTRAL NORTH DAKOTA SATURDAY MORNING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS..LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND INTO TONIGHT MAINLY CENTRAL AND EAST THIS AFTERNOON AND EVENING...THEN INCLUDING THE NORTHWEST OVERNIGHT. SOME STORMS MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. CHANCES FOR THUNDERSTORMS ARE FORECAST EACH PERIOD. STRONG TO SEVERE STORMS WILL REMAIN A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND HEAVY RAIN REPORTS. HEINERT
In the hours before
Special weather statement, Jul 16, 8:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 802 AM CDT SAT JUL 16 2011 NDZ034-035-161345- BURLEIGH ND-MORTON ND- 802 AM CDT SAT JUL 16 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN MORTON AND SOUTHERN BURLEIGH COUNTIES UNTIL 845 AM CDT... AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THE OUTFLOW BOUNDARY FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF MANDAN TO 12 MILES SOUTH OF MANDAN...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS OUTFLOW BOUNDARY AS IT MOVES THROUGH BISMARCK AND MANDAN BETWEEN 800 AM AND 830 AM CDT. LITTLE OR NO PRECIPITATION IS EXPECTED. FARTHER NORTH...FROM BALDWIN TO WILTON...BRIEF BUT VERY HEAVY RAIN CAN BE EXPECTED WITH SMALL HAIL. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BISMARCK... BALDWIN... LINCOLN... MENOKEN... MCKENZIE... STERLING... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON
Local storm report, Jul 16, 8:33 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 AM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HAIL WILTON 47.16N 100.78W
07/16/2011 E1.00 INCH MCLEAN ND PUBLIC
&&
THAMILTOLocal storm report, Jul 16, 8:38 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 AM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL WILTON 47.16N 100.78W
07/16/2011 M0.88 INCH MCLEAN ND TRAINED SPOTTER
&&
LHUBERLocal storm report, Jul 16, 8:50 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
850 AM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL REGAN 47.16N 100.53W
07/16/2011 M1.00 INCH BURLEIGH ND TRAINED SPOTTER
&&
LHUBERSpecial weather statement, Jul 16, 8:51 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 851 AM CDT SAT JUL 16 2011 NDZ020>022-161430- MCLEAN ND-OLIVER ND-SHERIDAN ND- 851 AM CDT SAT JUL 16 2011 ...SPECIAL WEATHER STATEMENT FOR WESTERN SHERIDAN...EXTREME NORTHEASTERN OLIVER AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 930 AM CDT... AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 34 MILES NORTH OF MANDAN...OR 37 MILES NORTHWEST OF BISMARCK...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WASHBURN... TURTLE LAKE... MERCER... MCCLUSKY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ABELING
Local storm report, Jul 16, 8:59 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
859 AM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL WASHBURN 47.29N 101.03W
07/16/2011 M1.00 INCH MCLEAN ND TRAINED SPOTTER
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 11:32 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 58 min |
| Jul 16, 1:21 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mountrail, Ward | 54 min |
| Jul 16, 1:34 AM CDT | Areal Flood Advisory | BIS | Burke, Mountrail, Williams | 6 hr |
| Jul 16, 4:34 AM CDT | Areal Flood Advisory | BIS | McKenzie | 3 hr |
| Jul 16, 5:03 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 57 min |
| Jul 16, 5:32 AM CDT | Areal Flood Advisory | BIS | Dunn, McKenzie | 3 hr |
| Jul 16, 5:58 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail | 62 min |
| Jul 16, 6:43 AM CDT | Severe Thunderstorm Warning | BIS | Mercer | 33 min |
| Jul 16, 7:14 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 61 min |
| Jul 16, 8:10 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 50 min |
| Jul 16, 8:54 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 51 min |
| Jul 16, 9:28 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 62 min |
| Jul 16, 9:36 AM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 39 min |
| Jul 16, 5:31 PM CDT | Tornado Warning | BIS | Burleigh, Sheridan | 29 min |
| Jul 16, 5:57 PM CDT | Tornado Warning | BIS | Sheridan, Wells | 33 min |
| Jul 16, 6:29 PM CDT | Tornado Warning | BIS | Sheridan, Wells | 31 min |
| Jul 16, 6:52 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 53 min |
| Jul 16, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.